# SDR V0XD20160605123

- Difficulty date: June 2, 2016
- Submitted: June 5, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,112 hours, 24,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670318403
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD HANDLE ARM CUP HAS EVIDENCE OF CORROSION.  R & R ARM CUP IAW SRM 51-42-06, 51-42-21, 51-21-11, 51-25-16.
